# SDR DL72W030105

- Difficulty date: January 28, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 64,038 hours, 43,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LT OVERWING EXIT EMERGENCY LIGHTS INOPERATIVE.  REPLACED RACK M964 AND BATTERY, RELAMPED SIGNS, EXERCISED NO SMOKING SWITCH AND NOW CHECKS NORMAL.
